MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. GUARDIAN TIBIAL HINGE BASE W/ ROTATIONAL STOP PIN; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. GUARDIAN TIBIAL HINGE BASE W/ ROTATIONAL STOP PIN; KNEE COMPONENT
Model Number 25002100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluate.
 
Event or Problem Description
Allegedly, patient's tibial hinge component fractured , revision surgery to replace the hinge has not been scheduled yet.Products not revised : guardian stem w/collar product id: 2500cc13, lot number: 0301065827.Guardian mid section product id: 25001060, lot number: 1612199.Guardian tibial poly spacer product id: 25001208, lot number: 1644331.Guardian mid section product id: 25001040, lot number: 1648004.

Brand Name
GUARDIAN TIBIAL HINGE BASE W/ ROTATIONAL STOP PIN
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9835793
Report Number3010536692-2020-00240
Device Sequence Number740477
Product Code JDI
UDI-Device IdentifierM684250021001
UDI-PublicM684250021001
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K013035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number25002100
Device Catalogue Number25002100
Device Lot Number1689310
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/28/2020
Initial Date Received by Manufacturer 02/28/2020
Supplement Date Received by Manufacturer02/28/2020
Initial Report FDA Received Date03/16/2020
Supplement Report FDA Received Date10/14/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR